Dr. Rashid Ali – Math

Dr. Rashid Ali (PhD Universitaet Passau, Germany)

ASSOCIATE PROFESSOR
PROFILE SUMMARY

Dr Ali has completed his PhD degree in Mathematics from the University of Passau, Germany in 2011. His research interests are in Cryptography and Cryptanalysis. He is also working for the development of fixed point theory in various abstract spaces. He has supervised numerous BS, MS and MPhil projects.

QUALIFICATION
PhD Computational Mathematics Universitaet Passau, Germany 2011
MPhil Mathematics Quaid-i-Azam University, Islamabad-Pakistan 1994
MSc Mathematics Quaid-i-Azam University, Islamabad-Pakistan 1992
TEACHING EXPERIENCE
Assistant Professor Mohammad Ali Jinnah University, Islamabad
RESEARCH AREAS / INTERESTS

1. Cryptography and Cryptanalysis;
2. Computer Algebra and Applications;
3. Gröbner Basis Computations;
4. Weyl Algebra;
5. Fixed Point Theory;
6. Probabilistic Metric Spaces;

HONORS & AWARDS
1. Merit Scholarship from Quaid-i-Azam University for M.Phil in Mathematics.
2. HEC-DAAD Scholarship for PhD studies from Germany.
RESEARCH SUPERVISION
1. MS A Signcryption Scheme based on Elliptic Curve Cryptography
2. MS A Systematic Comparison and Review of Contraction Conditions
3. MPhil Mc Eliece Cryptosystem
4. MPhil A Study of S-Boxes Based on Linear Fractional Transformation
5. MPhil Secret Key Extension of Weyl Groebner Basis Cryptosystem
6. MPhil Analysis of a Multivariate Polynomial Trapdoor Function
7. MPhil A Signcryption Scheme For the Medical Data Based on Hyperelliptic Curves
8. MPhil A Study of S-Boxes Based on Chaotic Maps
9. MPhil Fuzzy Mappings in b-Metric Spaces
10. MPhil A New Contraction Principle in Menger Spaces
11. MPhil Some Fixed-Point Theorems in Fuzzy 2-Metric and Fuzzy 3-Metric Spaces
12. MPhil Fixed Point theorems for some contraction in rectangular b-metric
13. MPhil Suzuki Type Contractions
14. MPhil S-Boxes Generated by Chaotic Logistic Map over a Finite Field
15. MPhil A Method for Designing Strong S-Boxes Based on Chaotic Lorenz System
16. MPhil Wardowski Type Fixed Point Theorems in b-Metric Spaces
17. MPhil Fixed Point Theorems for Generalized Weak Contractions
18. MPhil Review of CaRP Scheme Based on Chebyshev Polynomial Chaotic Map
19. MPhil Implementation of Identity Based Broadcast Encryption Scheme
JOURNAL PUBLICATIONS
1. R. Ali, S. Batul, M. Rafique, D. Shehwar, “φ-Contractive Mappings on Generalized Probabilistic Metric Spaces”, Journal of Mathematical Analysis, To appear 2018. (X Category)
2. F. Mehmood, R. Ali, C. I. Escu, T. Kamran, “Extended Fuzzy b-metric Spaces”, Journal of Mathematical Analysis, 8 (6) (2017) 124-131 (X Category)
3. M. S. Ashraf, R. Ali, “Fixed Point Theorems in Fuzzy b-Metric Spaces”, Trans. Review, vol XXV (23), 2017, (IF:0.045)
4. S. Inam and R. Ali, “A new ElGamal-like cryptosystem based on matrices over groupring” Neural Comput & Applic (2016). doi:10.1007/s00521-016-2745-2 (IF:4.213)
5. S. Kanwal and R. Ali, “A cryptosystem with noncommutative platform groups”, Neural Comput &Applic (2016). doi:10.1007/s00521-016-2723-8 (IF:4.213)
6. R. Ali, T. Kamran, M. U. Ali, Generalized Multivalued Rational Type Contractions, J. Adv. Math. Stud. Vol. 9(2016), No. 1, 26 – 36.
7. H. Safdar, R Ali, S. Bakhtiar, “Implementation of Mathematical Models for HCV Infection”, J. Appl. Environ. Biol. Sci., 6(2S)109-113, 2016 (X Category)
8. T. Kamran, M. Postolache, A. Ghiura, S. Batul and R. Ali “The Banach contraction principle in C*-algebra-valued b-metric spaces with application”, Fixed Point Theory and Applications 2016 2016:10 (IF:2.5)
9. T. Kamran, R. Ali, S. Sultan, “Generalized Multivalued Integral Type Weak Contractions”, J. Adv. Math. Stud. Vol. 8(2015), No. 1, 115–120.
10. R. Ali, M. Kreuzer, “Weyl Gröbner Basis Cryptosystems”, 2012, Contemporary Mathematics, AMS vol. 582, 2012. (AMS series of high-quality, refereed proceedings)
11. Beg, R. Ali, et al. “Coupled Fixed Points of Mixed Monotone Operators on Probabilistic Banach Spaces”, Archivium Mathematicum (BRNO) Tomus 37, 2001. (X Category)
12. R. Ali and I. Beg, “Some Properties of Hausdorff Distance in Probabilistic Metric Spaces”, Demonstratio Mathematica,vol. XXIX No. 2, 1996. (X Category)

Other Members